Reflexivity and the Girth of Spheres.

J.J. Schäffer; K. SUNDARESAN

Mathematische Annalen (1970)

  • Volume: 184, page 163-168
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schäffer, J.J., and SUNDARESAN, K.. "Reflexivity and the Girth of Spheres.." Mathematische Annalen 184 (1970): 163-168. <>.

author = {Schäffer, J.J., SUNDARESAN, K.},
journal = {Mathematische Annalen},
keywords = {functional analysis},
pages = {163-168},
title = {Reflexivity and the Girth of Spheres.},
url = {},
volume = {184},
year = {1970},

AU - Schäffer, J.J.
TI - Reflexivity and the Girth of Spheres.
JO - Mathematische Annalen
PY - 1970
VL - 184
SP - 163
EP - 168
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.